# SDR 2004FA0000102

- Difficulty date: January 1, 2004
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N266SD
- Make and model: Urocop EC120B
- Aircraft serial: 1133
- Engine: Tmeca ARRIU2F
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: C792A1030802
- Condition: Mismanufactured
- Location: Eng Oil
- Part time: 1,470 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, OIL LINE (B NUT) WAS LOOSENED, IT WAS NOTED THAT LINE MOVED AWAY FROM MATING CONNECTOR APPROX. .2500 INCH.  A SPRING SCALE WAS USED TO PULL THE LINE BACK INTO PLACE, IT REQUIRED 45 LBS OF FORCE TO DO SO.  THE MANUFACTURER WAS CONTACTED, A PRINT OF THE PART WAS OBTAINED AND THE PART WAS MEASURED.  (PRINT DIM: 26.1 CM, PART DIM: 25.7 CM)  NEW LINES WERE ORDERED, 2 NEW LINES WERE ALSO TOO SHORT.  THESE ARE ENGINE OIL LINES TO THE THERMAL BYPASS VALVE.
